Access count of this item: 87

Files in This Item:
File Description SizeFormat 
1179-10.pdf404.2 kBAdobe PDFView/Open
Title: An invariant for projectively Anosov diffeomorphisms on the two-dimensional torus (New developments in dynamical systems)
Authors: Asaoka, Masayuki
Author's alias: 浅岡, 正幸
Issue Date: Dec-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1179
Start page: 94
End page: 98
URI: http://hdl.handle.net/2433/64533
Appears in Collections:New developments in dynamical systems

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.